# SDR USAA2013012400004

- Difficulty date: January 23, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 39,152 hours, 21,814 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Dirty
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE DOOR 1R ARMING HANDLE WILL NOT GO DOWN.  MAINTENANCE FOUND DEBRIS IN DOOR THRESHOLD.  REMOVED DEBRIS.  OPS CHECK GOOD.
